Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Articles online first > Giornale Italiano di Dermatologia e Venereologia 2020 Oct 21

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe PROMO
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Publication history
Reprints
Permissions
Cite this article as

 

 

Giornale Italiano di Dermatologia e Venereologia 2020 Oct 21

DOI: 10.23736/S0392-0488.20.06714-0

Copyright © 2020 EDIZIONI MINERVA MEDICA

language: English

Impact of dupilumab discontinuation in a patient with atopic prurigo

Nicola MILANESI 1 , Greta TRONCONI 1, Massimo GOLA 1, Maria Laura FLORI 2, Filomena RUSSO 2

1 Allergological and Occupational Dermatology Unit, Department of Health Science, University of Florence, Florence, Italy; 2 Allergological Dermatology Unit, Dermatology Section, Department of Medical, Surgical and Neuro-Sciences University of Siena, Siena, Italy


PDF


top of page